Dr CJ (Calisto) Guambe

Tel: +2712 420-2646
E-mail: [email protected]
Office: Mathematics Building 1-48

Position: Lecturer

Academic qualifications: Lic (Universidade Eduardo Mondlane, Mozambique) MSc & PhD (University of Pretoria)

Fields of interest: Stochastic Calculus, Malliavin Calculus, Mathematica finance and insurance
Research interests: Stochastic optimal control in finance, insurance and pension funds; Risk analysis; Computational finance; BSDEs.

Publications over the past five years

Guambe C,  Kufakunesu R,  A note on optimal investment-consumption-insurance in a Levy market.  Insurance: Mathematics and Economics, 65(2015), 30–36
Guambe C, Kufakunesu R, Optimal investment-consumption and life insurance selection problem under inflation. A BSDE approach. Optimization 67(4)(2018) 457-473

Guambe C, Kufakunesu R Optimal investment-consumption and life insurance with capital contraints. Communications in Statistics – Theory and Methods 49(3)(2020) 648–669

Guambe C, Kufakunesu R Optimal investment-consumption and life insurance with an embedded American option. To appear in Lithuanian Mathematical Journal

Guambe C, Kufakunesu R, van Zyl G, Beyers C  Optimal asset allocation for a DC plan with partial information under inflation and mortality risks. Communications in Statistics - Theory and Methods 50(9)(2021) 2048-2061

Mabitsela L, Kufakunesu R, Guambe C A note on the representation of BSDE-based dynamic risk measures and dynamic capital allocations. To appear in Communication Statistics - Theory and Methods

Guambe C, Mabitsela L, Kufakunesu R An Ergodic BSDE risk representation in a jump-diffusion framework. International Journal of Theoretical and Applied Finance 24(3)(2021) 2150015

Guambe C, Kufakunesu R, van Zyl G, Beyers C Time consistent mean-variance asset allocation for a DC plan with regime switching under a jump-diffusion model. To appear in Japan Journal of Industrial and Applied Mathematics 39(1)(2022) 119 - 143

Kufakunesu R, Mhlanga F, Guambe C On the sensitivity analysis of energy quanto options. To appear in Stochastic Analysis and Applications

Mhlanga F, Mwareya N, Chikodza E, Guambe C, Galane L Stochastic Differential Game Strategies in the Presence of Reinsurance and Dividend Payout. To appear in Journal of Industrial and Management Optimization.




Copyright © University of Pretoria 2023. All rights reserved.

COVID-19 Corona Virus South African Resource Portal

To contact the University during the COVID-19 lockdown, please send an email to [email protected]

FAQ's Email Us Virtual Campus Share Cookie Preferences